I have developed livedo reticularis after having foam sclerotherapy. Is this a normal reaction?

Foam Sclerotherapy . 1 answer . 3 years ago

Should livedo reticularis be indicative of a a condition called Lupus or is it common after sclerotherapy as the blood is re-routing?

ANSWERS


3 years ago by Vanish Vein and Laser Center (View Profile)

Although livedo reticularis is associated with collagen problems as well as lupus and periarteritis nodosa, it frequently occurs in normal people. It is often associated with cold exposure and is due to spasm of the small arterioles in the skin with resultant dilation of the capillaries. Since sclerotherapy does cause constriction of the small vessels, it would seem that LR could occur following treatment. More likely, however, what you may be seeing is matting of the neighboring venules.

3 years ago by Vanish Vein and Laser Center (View Profile)

Although livedo reticularis is associated with collagen problems as well as lupus and periarteritis nodosa, it frequently occurs in normal people. It is often associated with cold exposure and is due to spasm of the small arterioles in the skin with resultant dilation of the capillaries. Since sclerotherapy does cause constriction of the small vessels, it would seem that LR could occur following treatment. More likely, however, what you may be seeing is matting of the neighboring venules.

MOST ACTIVE DOCTORS (IN THE PAST 30 DAYS)

,
Answers


,
Answers

Need Help?
Get answers from experienced doctors
Ask Now
RECENTLY ASKED QUESTIONS